# SDR YENA20150618215

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 42,055 hours, 14,800 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT13454H
- Part serial: 6332
- Condition: Faulty
- Location: Avionics
- Part time: 42,062 hours, 14,800 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, VENT EXTRACT FAULT ECAM THROUGHOUT ACFT BELIEVED TO BE ASSOCIATED WITH THE FAN FAILURE.  TEST TO A FAULT FAN.  R & R FWD AVIONICS FAN IAW AMM 21-26-51. OPS CHECK OK.  PERFORMED CABIN/COCKPIT ODOR INSPECTION IAW AMM 05-50-00-810-831-A.  NO ODOR DETECTED AT THIS TIME.
